Gemfibrozil can cause confusion as a side effect ... this must be what it is. If this side effect is bothersome please see your doctor.
from what I have read on the site that Marvell has given you this can happen I have never taken this I think the name other than what you have is also (Lopid) be sure if you use this to take this on an empty stomach just like any other medication it can cause effects on you that might not on another person if this is bothersome and you cannot adjust please be sure and talk with the doctor just to be on the safe side I wish you only the best
- Gemfibrozil Information for Consumers
- Gemfibrozil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gemfibrozil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2011 • 1 answer
Posted 27 Jul 2015 • 2 answers
Posted 3 Aug 2015 • 1 answer
Posted 5 Jun 2016 • 0 answers
Posted 10 Mar 2017 • 0 answers